# SDR SWIA2020072951529

- Difficulty date: June 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SECOND FROM FWD PROTECTOR FLOOR WEB FOUND CORRODED.     REMOVED AND REPLACED CORRODED SERVICE DOOR SECOND FROM FWD PROTECTOR FLOOR WEB WITH NEW (P/N SH670-32040-3) WITH NEW HARDWARE, REF DWG# SH670-31950 REV Y AND SRM.
